Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On a special class of regular $p$-groups
HTML articles powered by AMS MathViewer

by J. L. Alperin PDF
Trans. Amer. Math. Soc. 106 (1963), 77-99 Request permission
References
  • K. W. Gruenberg, Residual properties of infinite soluble groups, Proc. London Math. Soc. (3) 7 (1957), 29–62. MR 87652, DOI 10.1112/plms/s3-7.1.29
  • Marshall Hall Jr., The theory of groups, The Macmillan Company, New York, N.Y., 1959. MR 0103215
  • P. Hall, A contribution to the theory of groups of prime-power order, Proc. London Math. Soc. 36 (1933), 29-95. —, On a theorem of Frobenius, Proc. London Math. Soc. 40 (1937), 468-501.
  • F. W. Levi, Groups in which the commutator operation satisfies certain algebraic conditions, J. Indian Math. Soc. (N.S.) 6 (1942), 87–97. MR 7417
  • F. W. Levi, Notes on group theory. I, II, J. Indian Math. Soc. (N.S.) 8 (1944), 1–9. MR 10590
  • B. H. Neumann, On a conjecture of Hanna Neumann, Proc. Glasgow Math. Assoc. 3 (1956), 13–17. MR 83491, DOI 10.1017/S2040618500033384
  • Hans J. Zassenhaus, The theory of groups, Chelsea Publishing Co., New York, 1958. 2nd ed. MR 0091275
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.40
  • Retrieve articles in all journals with MSC: 20.40
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 106 (1963), 77-99
  • MSC: Primary 20.40
  • DOI: https://doi.org/10.1090/S0002-9947-1963-0142640-5
  • MathSciNet review: 0142640